# SDR NACA2024021500001

- Difficulty date: February 15, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,077 hours, 21,408 cycles
- Engine: Pwa PW4062
- Engine time: 2,659 hours, 795 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG #28TH BLADE HAS A 3.968 MM CRACK ON THE LEADING EDGE AREA  F SURFACE, 8" FROM THE PLATFORM BASE. PERFORMED 1ST STAGE FAN BLADE REPAIR ON #1 ENG #28 BLADE PER AMM 72-31-02, PERFORMED FLUORESCENT PENETRANT INSPECTION, OK FOR SERVICE FINAL DEPTH 4.783 MM
